# SDR FDEA200906262320

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22550
- Aircraft time: 41,261 hours, 28,935 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LT WING FALSE SPAR AT NR 7 SPOILER ATTACH FITTING.  CUT ANGLE AT LT WING FALSE SPAR IAW FX DWG SR 27-57-038 REV C.  FABRICATED 2 ANGLES. HEAT TREATED ANGLES FROM 'O' TO T6 IAW FAS ENG REPORT NR 2-37153-801 REV A,  FABRICATED DOUBLER, WEB, LOWER ANGLE, STRAP IAW DWG NR SR 27-57-038 REV C, TREATED AND PRIMED IAW SRM 51-10-2,  INSTALLED ALL PARTS IAW DWG NR 27-57-038 REV C.
